Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sexual side effects
Mar 3, 2004

I have an undetectable VL and a CD4 count of close to 400 and i am currently on the Sutiva + Combivir regimen. I have been experiencing yellowish clumping in my semen for a quite some time now since I have started meds, and i was wondering if this is a side effect. If not, what could this be a result of and how do i correct it. I was also concerned about hair loss. Is it possible for hair to fall out due to the haart regimen or AIDS? If so, how do i try to regain some hair? Thanks...

Response from Dr. Henry

I have had numerous patients experience yellow clumping of their ejaculate in the setting of HIV therapy--I usually fail to pin down the cause or pinpoint whether any particular drug is the culprit. Hair loss can occur due to the 3TC or AZT component of Combivir in a small subset of patients. In some cases I have carefully switched medications with some improvement in that problem. KH



Previous
Delayed reaction time
Next
Switching Doctors

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement